# SDR MASA2020052410081

- Difficulty date: May 24, 2020
- Submitted: May 24, 2020
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000538
- Aircraft time: 10,908 hours, 6,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT RED LIGHT NOT BLINKING,  SEAL DMG - PLACED ON MEL
